# SDR UPS07M50951

- Difficulty date: September 23, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 6-80 TO BS 1129, ALONG X=9 (LBL 9), SEAT TRACK CROWN AREAS AND CROWN BASE AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT ON A/M AREAS FOUND EXCEEDED LIMIT PER SRM 53-70-00D, F3, V1, R35.  CORRODED SEAT/T FROM 6-05 TO STA 1129, LBL 9 REMOVED PER SRM 51-31-01, V2, R35.  NEW SEAT/T FROM 6-05 TO STA 1129, LBL 9 RWK PER SRM 53-70-00D, F1, V1, R35.  HOLES PICKED UP FOR NEW SEAT/T PER SRM 51-21-01,V2 R35.  NEW SEAT/T FROM 6-05 TO 1129, LBL 9 INSTL PER SRM 51-33-01 & 31-01, V2, R35.
